Linear-time 3-approximation algorithm for the r-star covering problem

Andrzej Lingas , Agnieszka Wasylewicz , Paweł Żyliński

Abstract

n/a
Author Andrzej Lingas
Andrzej Lingas,,
-
, Agnieszka Wasylewicz
Agnieszka Wasylewicz,,
-
, Paweł Żyliński (FMPI / II)
Paweł Żyliński,,
- Institute of Informatics
Journal seriesInternational Journal of Computational Geometry & Applications, ISSN 0218-1959, (0 pkt)
Issue year2012
Vol22
No2
Pages103-141
Keywords in Englishapproximation algorithms, r-star cover, orthogonal polygon
DOIDOI:10.1142/S021819591250001X
URL http://link.springer.com/chapter/10.1007%2F978-3-540-77891-2_15?LI=true
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2012 = 0.176 (2) - 2012=0.253 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back